Publications and Preprints

  • S Wokes, P Palmer and M Roberts
    Classification of two dimensional fixed sun angle solar sail trajectories
    J Guid Contr Dynam to appear   Preprint
  • P-L Buono, JSW Lamb and M Roberts
    Bifurcation and branching of equilibria in reversible equivariant vector fields
    Nonlinearity 21 (2008) 625-660   DOI   Preprint
  • G Patrick, M Roberts and C Wulff
    Stability transitions for axisymmetric relative equilibria of Euclidean symmetric Hamiltonian systems
    Nonlinearity 21 (2008) 325-352   DOI   Preprint
  • S Asghar, P Palmer and M Roberts
    Exact steering law for pyramid-type four control moment gyro systems
    AIAA 2006-6652, AIAA/AAS Astrodynamics Specialist Conference
    Keystone, Colorado, August 2006   AIAA   Preprint
  • S Asghar, P Palmer and M Roberts
    An exact steering law for twin control moment gyro systems
    Proceedings of the 6th International ESA Conference on Guidance and Navigation Control Systems
    Oct 2005, Loutraki Greece
    ESA SP-606, 2006   Preprint
  • M Roberts, T Schmah and C Stoica
    Relative equilibria in systems with configuration space isotropy
    J Geom Phys 56 (2006) 762-779   DOI
  • C McCord, J Montaldi, M Roberts and L Sbano
    Relative periodic orbits of symmetric Lagrangian systems
    in Equadiff 2003   (Proceedings of the International Conference on Differential Equations, Hasselt 2003)
    eds: F. Dumortier et al, World Scientific, Singapore, 2005   DOI   Preprint
  • G Patrick, M Roberts and C Wulff
    Stability of Poisson equilibria and Hamiltonian relative equilibria by energy methods
    Arch Ration Mech Anal 174 (2004) 301-344   DOI   Preprint
  • IN Kozin and M Roberts
    Monodromy in the spectrum of an axisymmetric top molecule in an electric field
    J Chemical Physics 118 (2003) 10523-10533   DOI
  • I Hoveijn, JSW Lamb and M Roberts
    Normal forms and unfoldings in eigenspaces of (anti-) automorphisms
    J Differential Equations 190 (2003), 182--213   DOI   Preprint
  • R Cushman and M Roberts
    Poisson structures transverse to coadjoint orbits
    Bull Sci Math 126 (2002) 525-534   DOI   Preprint
  • C Wulff and M Roberts
    Hamiltonian systems near relative periodic orbits
    SIAM J Appl Dyn Sys 1 (2002) 1-43   DOI   Preprint
  • M Roberts, C Wulff and JSW Lamb
    Hamiltonian systems near relative equilibria
    J Differential Equations 179 (2002) 562-604   DOI   Preprint
  • C Wulff, G Patrick and M Roberts
    Stability of Hamiltonian relative equilibria by energy methods
    in Symmetry and Perturbation Theory (Proceedings of the International Conference SPT2001)
    eds: D. Bambusi, M. Cadoni and G. Gaeta, World Scientific, Singapore, 2001.   Book   Preprint
  • CC Lim, JA Montaldi and M Roberts
    Relative equilibria of point vortices on the sphere
    Physica D 148 (2001), 97-135   DOI   Preprint
  • GW Patrick and M Roberts
    The transversal relative equilibria of a Hamiltonian system with symmetry
    Nonlinearity 13 (2000) 2089-2105   DOI   Preprint
  • JA Montaldi and M Roberts
    A note on semisymplectic group actions
    C R Acad Sci Paris 330 (2000) 1079-1084   DOI   Preprint
  • IN Kozin, M Roberts and J Tennyson
    Relative equilibria of D2H+ and H2D+
    Mol Phys 98 (2000) 295-307   DOI
  • M Roberts and MER Sousa Dias
    Symmetries of Riemann ellipsoids
    Resenhas IME-USP 4 (1999) 183-221   Journal
  • JSW Lamb and M Roberts
    Reversible equivariant linear systems
    J Differential Equations 152 (1999) 239-279   DOI   Preprint
  • IN Kozin M Roberts and J Tennyson
    Symmetry and Structure of Rotating H3+
    J Chem Phys 111 (1999) 140-150   DOI
  • JA Montaldi and M Roberts
    Relative equilibria of molecules
    J Nonlinear Sc 9 (1999) 53-88   DOI   Preprint
  • IN Kozin and M Roberts
    Highly excited rotational dynamics of H3+
    in Molecular Quantum States at Dissociation
    eds: R Prosmiti, J Tennyson and DC Clary, CCP6, Daresbury, 1998, 17-21.   Volume
  • M Roberts and MER Sousa Dias
    Bifurcations from relative equilibria of Hamiltonian systems
    Nonlinearity 10 (1997) 1719-1738   DOI
  • M Impey M Roberts and IN Stewart
    Hidden symmetries and pattern formation in Lapwood convection
    Dyn Stab Systems 11 (1996) 155-192   DOI
  • M Roberts and VM Zakalyukin
    Symmetric wavefronts, caustics and Coxeter groups
    in Singularity Theory
    eds: DT Le, K Saito and B Teissier, World Scientific, Singapore, 1995, 594-626
  • PB Ashwin, IM Moroz and M Roberts
    Bifurcation of stationary, standing and travelling waves in triply diffusive convection
    Physica D 81 (1995) 1-24   DOI
  • S Janeczko and M Roberts
    Classification of symmetric caustics II: Caustic equivalence,
    J London Math Soc 48 (1993) 178-192   DOI
  • VM Zakalyukin and M Roberts
    On stable singular Lagrangian varieties
    Func Anal Appl 26 (1992) 174 - 178   DOI
  • M Krupa and M Roberts
    Symmetry breaking and symmetry locking in equivariant circle maps
    Physica D 57 (1992) 417-435   DOI
  • H Haaf, M Roberts and IN Stewart
    A Hopf bifurcation with spherical symmetry
    Z Angew Math Phys 43 (1992) 793-826   DOI
  • R Lauterbach and M Roberts
    Heteroclinic cycles in dynamical systems with broken spherical symmetry
    J Differential Equations 100 (1992) 22-48   DOI
  • S Janeczko and M Roberts
    Classification of symmetric caustics I: Symplectic equivalence
    in Singularity Theory and its Applications, Warwick 1989, Part II: Singularities, Bifurcations and Dynamics
    eds: M Roberts and IN Stewart, Lecture Notes in Mathematics 1463 Springer-Verlag, 1991, 193-219   DOI
  • JA Montaldi, M Roberts and IN Stewart
    Stability of nonlinear normal modes of symmetric Hamiltonian systems
    Nonlinearity 3 (1990) 731-772   DOI
  • JA Montaldi, M Roberts and IN Stewart
    Existence of nonlinear normal modes of symmetric Hamiltonian systems
    Nonlinearity 3 (1990) 695-730   DOI
  • JA Montaldi, M Roberts and IN Stewart
    Periodic solutions near equilibria of symmetric Hamiltonian systems
    Trans R Soc London A325 (1988) 237-293   DOI
  • JW Bruce and M Roberts
    Critical points of functions on analytic varieties
    Topology 27 (1988) 57-90   DOI
  • JA Montaldi, M Roberts and IN Stewart
    Nonlinear normal modes of symmetric Hamiltonian systems
    in The Physics of Structure Formation
    eds: G Dangelmayr and W Guttinger, Springer-Verlag, Berlin, 1987, 354-371
  • M Golubitsky and M Roberts
    A classification of degenerate Hopf bifurcations with O(2)-symmetry
    J Differential Equations 69 (1987) 216-264   DOI
  • M Roberts, J Swift and D Wagner
    The Hopf bifurcation on a hexagonal lattice
    in Multiparameter Bifurcation Theory
    eds: M Golubitsky and J Guckenheimer, Contemporary Math 56, Amer Math Soc, Providence, 1986, 283-318   Volume
  • M Roberts
    Characterisations of finitely determined equivariant map germs
    Math Ann 275 (1986) 583-597   DOI
  • M Roberts
    A note on coherent G-sheaves
    Math Ann 275 (1986) 573-582   DOI
  • M Roberts
    Finite determinacy of equivariant map germs
    in C Maps and their Singularities
    ed: M Adachi, RIMS Kokyuroku 550 Kyoto, 1985, 172-183   Journal
  • M Roberts
    On the genericity of some properties of equivariant map germs
    J London Math Soc 32 (1985) 177-192   DOI
  • M Roberts
    Equivariant Milnor numbers and invariant Morse approximations
    J London Math Soc 31 (1985) 487-500   DOI
  • M Roberts
    Extrema of Landau polynomials
    J Phys A 17 (1984) 2573-2580   DOI